# SDR CA130627002

- Difficulty date: June 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) TRANSPORTATION SAFETY BOARD OF CANADA REPORTED THAT DURING A VISUAL APPROACH A "GEAR DISAGREE" MESSAGE WAS ANNUNCIATED AFTER GEAR WAS SELECTED DOWN. FLT CREW RE-CYCLED THE GEAR, CONFIRMING THAT THE MAINS WOULD NOT LOCK DOWN. THE CREW PERFORMED A GO-AROUND, RAN THE APPROPRIATE QRH PROCEDURES, COMPLETED A MANUAL GEAR EXTENSION, AND OBSERVED ALL THREE GEAR WERE INDICATING DOWN AND LOCKED. NO EMERGENCY WAS DECLARED, HOWEVER, A TOWER FLY-BY WAS CARRIED OUT TO VERIFY THAT THE GEAR WAS DOWN, AND ARFF WAS REQUESTED TO STAND BY FOR THE LANDING. THE FLIGHT ATTENDANT REQUESTED THE PASSENGERS BRACE FOR LANDING, AND THE LANDING WAS COMPLETED WITHOUT FURTHER INCIDENT. MAINTENANCE PERSONNEL REPLACED THE MAIN LANDING GEAR SELECTOR VALVE, COMPLETED NUMEROUS GEAR SWINGS, AND RETURNED THE AIRCRAFT TO SERVICE.
